Translative packing of a square with sequences of squares

Volume 121 / 2010

Janusz Januszewski Colloquium Mathematicum 121 (2010), 273-280 MSC: Primary 52C15. DOI: 10.4064/cm121-2-9


Let $S$ be a square and let $S'$ be a square of unit area with a diagonal parallel to a side of $S$. Any (finite or infinite) sequence of homothetic copies of $S$ whose total area does not exceed $ { 4 \over 9}$ can be packed translatively into $S'$.


  • Janusz JanuszewskiInstitute of Mathematics and Physics
    University of Technology and Life Sciences
    Kaliskiego 7
    85-796 Bydgoszcz, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image